So last month before my last period I took plan b because the condom broke during sexual interactions. I got my period after just like I regularly would but this month I was supposed to get it this weekend, I've been having regular menstrual cycle symptoms like migraine, breaking out, white fluid, and tender breasts but I'm worried because I'm late and I don't know if Plan B could've affected it. I've also haven't kept track of my menstrual cycles except for the last two months (lasted 28 days) as for previous months I'm not sure about. I've also been worrying about it and I'm worried that may contribute to the reason why it may be late
Plan B can certainly delay your period, but so can pregnancy, so you need to do a test to find out which it is. Worry/stress can certainly also affect things.
If you do an internet search on correct condom use, you'll see there are ways to prevent them from breaking.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Jun 2016 • 1 answer
Updated 19 Jul 2016 • 1 answer
Updated 11 May 2017 • 2 answers
Updated 19 Sep 2017 • 1 answer
Updated 5 Aug 2018 • 1 answer